Portal of Journals on Health Sciences

Portal of Journals on Health Sciences

print version print version
Mathematical medicine and biology / Institute of Mathematics and Its Applications.-- Vol.20, no.1 (2003) -.-- Oxford ISSN 1477-8599
Shortened TitleMath. med. biol.
Variant Titles1. Journal of the IMA
ISSN1477-8599
Responsibility MentionInstitute of Mathematics and Its Applications
PublisherOxford University Press
CityOxfordCountryGB
Publication Initiated in2003
 
Previous TitleIMA journal of mathematics applied in medicine and biology
 
Thematic areaCIENCIAS DA SAUDE
SubjectsMEDICINA, ESTATISTICA COMO ASSUNTO, BIOLOGIA
Title indexed inINDEX MEDICUS
MEDLINE
PUBMED
SECS Number (Bireme)18084
 
 
eletronic version  eletronic version